Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 4

Nondivergence parabolic equations in weighted variable exponent spaces
Sun-Sig Byun, Mikyoung Lee and Jihoon Ok.
Trans. Amer. Math. Soc. 370 (2018), 2263-2298
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748568
Projective varieties with nonbirational linear projections and applications
Atsushi Noma.
Trans. Amer. Math. Soc. 370 (2018), 2299-2320
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748569
Orbit full groups for locally compact groups
A. Carderi and F. Le Maître.
Trans. Amer. Math. Soc. 370 (2018), 2321-2349
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748570
Vertex algebraic intertwining operators among generalized Verma modules for $̂\mathfrak{sl}(2,\mathbb{C})$
Robert McRae and Jinwei Yang.
Trans. Amer. Math. Soc. 370 (2018), 2351-2390
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748571
Weighted $L^{2}$ inequalities for square functions
Rodrigo Bañuelos and Adam Osȩkowski.
Trans. Amer. Math. Soc. 370 (2018), 2391-2422
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748572
Tame pro-2 Galois groups and the basic $\mathbb{Z}_{2}$-extension
Yasushi Mizusawa.
Trans. Amer. Math. Soc. 370 (2018), 2423-2461
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748573
Compactifications of splitting models of PEL-type Shimura varieties
Kai-Wen Lan.
Trans. Amer. Math. Soc. 370 (2018), 2463-2515
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748574
Homogeneous solutions to the 3D Euler system
Roman Shvydkoy.
Trans. Amer. Math. Soc. 370 (2018), 2517-2535
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748575
Traces of Hecke operators and refined weight enumerators of Reed-Solomon codes
Nathan Kaplan and Ian Petrow.
Trans. Amer. Math. Soc. 370 (2018), 2537-2561
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748576
Homological degrees of representations of categories with shift functors
Liping Li.
Trans. Amer. Math. Soc. 370 (2018), 2563-2587
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748577
Explicit determination of root numbers of abelian varieties
Armand Brumer, Kenneth Kramer and Maria Sabitova.
Trans. Amer. Math. Soc. 370 (2018), 2589-2604
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748578
Additive units of product systems
B. V. Rajarama Bhat, J. Martin Lindsay and Mithun Mukherjee.
Trans. Amer. Math. Soc. 370 (2018), 2605-2637
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748579
On the topological 4-genus of torus knots
S. Baader, P. Feller, L. Lewark and L. Liechti.
Trans. Amer. Math. Soc. 370 (2018), 2639-2656
Abstract, references and article information
Full-text PDF
MathSciNet review: 3748580
Local geometry of the $k$-curve graph
Tarik Aougab.
Trans. Amer. Math. Soc. 370 (2018), 2657-2678
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748581
Removable singularities for degenerate elliptic equations without conditions on the growth of the solution
Antonio Vitolo.
Trans. Amer. Math. Soc. 370 (2018), 2679-2705
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748582
Topology of two-row Springer fibers for the even orthogonal and symplectic group
Arik Wilbert.
Trans. Amer. Math. Soc. 370 (2018), 2707-2737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748583
Specialization of nonsymmetric Macdonald polynomials at $t=∞$ and Demazure submodules of level-zero extremal weight modules
Satoshi Naito, Fumihiko Nomoto and Daisuke Sagaki.
Trans. Amer. Math. Soc. 370 (2018), 2739-2783
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748584
Asymptotic analysis of second order nonlocal Cahn-Hilliard-type functionals
Gianni Dal Maso, Irene Fonseca and Giovanni Leoni.
Trans. Amer. Math. Soc. 370 (2018), 2785-2823
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748585
Incircular nets and confocal conics
Arseniy V. Akopyan and Alexander I. Bobenko.
Trans. Amer. Math. Soc. 370 (2018), 2825-2854
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748586
Asymptotic behavior of positively curved steady Ricci solitons
Yuxing Deng and Xiaohua Zhu.
Trans. Amer. Math. Soc. 370 (2018), 2855-2877
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748587
On the consistency of local and global versions of Chang’s Conjecture
Monroe Eskew and Yair Hayut.
Trans. Amer. Math. Soc. 370 (2018), 2879-2905
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748588
Higgs bundles for real groups and the Hitchin–Kostant–Rallis section
Oscar García-Prada, Ana Peón-Nieto and S. Ramanan.
Trans. Amer. Math. Soc. 370 (2018), 2907-2953
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748589
Computing geometric Lorenz attractors with arbitrary precision
D. S. Graça, C. Rojas and N. Zhong.
Trans. Amer. Math. Soc. 370 (2018), 2955-2970
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748590
Generalized nil-Coxeter algebras over discrete complex reflection groups
Apoorva Khare.
Trans. Amer. Math. Soc. 370 (2018), 2971-2999
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748591
Some comments on motivic nilpotence
Jens Hornbostel; With an appendix by Marcus Zibrowius.
Trans. Amer. Math. Soc. 370 (2018), 3001-3015
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3748592